# SDR AALA20041140

- Difficulty date: November 17, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT ROW 17 INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT ROW 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.
